# SDR UALA2011090504746

- Difficulty date: September 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 60,327 hours, 8,565 cycles
- Engine: Pwa PW40903
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Barrier
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BARRIER HARD TO OPERATE.  ADJUSTED, CLEANED AND LUBED.  OPS NORMAL.
